Please use this identifier to cite or link to this item:
Title: Corrigendum to “Moore-Penrose inverse and operator inequalities” Extracta Mathematicae 30 (2015), 29 - 39
Authors: Seddik, Ameur
Keywords: Closed range operator;Moore-Penrose inverse;Normal operator;Operator inequality;Operador de rango cerrado;Inverso Moore-Penrose;Operador normal;Desigualdad del operador
Issue Date: 2017
Publisher: Universidad de Extremadura
Abstract: We correct a mistake which affect our main results, namely the proof of Lema 1. The main results of the article remain unchanged.
Appears in Collections:Extracta Mathematicae Vol. 32, nº 2 (2017)

Files in This Item:
File Description SizeFormat 
2605-5686_32_2_209.pdf69,31 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons